# SDR FDEA200902140520

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR METAL PLATE FROM STA 1681- 1720, HAS CORROSION.  REMOVED CORROSION IAW SRM 53-60-51.  FABRICATED REPAIR DOUBLERS IAW SRM 53-60-51.  INSTALLED REPAIR DOUBLERS IAW SRM 53-60-51, FIG R01, MAJOR REPAIR NR 2 CATEGORY A.
